# SDR CALA9601483

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10236
- Make and model: Boeing 737222
- Aircraft serial: 19937
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FACE OF FORWARD PRESSURE BULKHEAD STATION 178 CRACKED ON LEFT SIDE ABOVE WL 208 APPROX 8.  CUT OUT DAMAGED AREA, FABRICATED REPAIR DOUBLER AND FILLER, INSTALLED PER SRM 53-10-11, 51-30-2, AND 51-10-2.
